Journals / Hacettepe Journal of Mathematics and Statistics / 2026 / Volume: 44 Issue: 2

Periodic and subharmonic solutions for a 2nth-order nonlinear difference equation

Pages
—
Publication Date
2015-04-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Our results generalize and improve some known ones.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:By using the critical point method, some new criteria are obtained for the existence and multiplicity of periodic and subharmonic solutions to a 2nth-order nonlinear difference equation.
📊
Key Findings & Data:The proof is based on the Linking Theorem in combination with variational technique.
💡
Conclusion & Impact:Our results generalize and improve some known ones.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Periodic and subharmonic solutions · 2nth-order · Nonlinear difference equations

Abstract

By using the critical point method, some new criteria are obtained for the existence and multiplicity of periodic and subharmonic solutions to a 2nth-order nonlinear difference equation. The proof is based on the Linking Theorem in combination with variational technique. Our results generalize and improve some known ones.

🔖

Cite This Article

Liu, X., Zhang, Y., Shi, H. (2015). Periodic and subharmonic solutions for a 2nth-order nonlinear difference equation. Hacettepe Journal of Mathematics and Statistics, Volume: 44 Issue: 2. https://ajindex.com/articles/1403308

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...